# SDR 2008UALA06313

- Difficulty date: October 29, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 59,232 hours, 7,111 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP, CEILING ROW 13.  REPLACED EMERGENCY LAMP.  OP CHECKS NORMAL.
